# SDR ASMF201503016

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 34,765 hours, 18,410 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RT ENG START, A FUEL LEAK WAS DETECTED.  THE PLATFORM WAS CLEANED BY FIREMEN & MX PERFORMED REVISION, DETECTING FUEL LEAK IN THE MAIN FUEL PUMP DRAIN PORT.  THE RT ENG WAS MOTORING, AFTER IT WAS STARTED & ENG OPERATIONAL TEST WAS PERFORMED IAW AMM 71-71-00, NO CONFIRMING FUEL LEAK, ALL CORRECT.  AS A PRECAUTIONARY ACTION, THE ENG VENTS & DRAINS INSPECTION CHECK IAW AMM 71-71-00, NO CONFIRMING FUEL LEAK.
